# SDR UALA2010112904352

- Difficulty date: November 28, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 77,388 hours, 12,492 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79027013
- Part serial: 539
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'L ENG HPSOV' UPPER EICAS MSG WITH LEFT ENG BLEED SELECTED OFF.  MSG GOES AWAY WITH WHEN BLEED SELECTED ON.  REPLACED L HPSOV, NO HELP.  AFTER SEVERAL CYCLES WITH ENG RUNNING BLEED SWITCH ON NO DUCT PSI ALSO BLEED SWITCH OFF LIGHT ILLUMINATED.
